The Real ME: A Stock Photography Resource for the Media
We’ve all seen them in the news stories about ME/CFS: the guy in a suit at the office, yawning; the beautiful woman sitting at her desk with her immaculate make-up and elegantly coiffed hair, hand to her head and looking slightly pained.
Discuss the article on the Forums.

Are drugs depleting essential nutrients?

Discussion in 'General Treatment' started by dannybex, Oct 4, 2010.

  1. dannybex

    dannybex Senior Member

    Messages:
    2,870
    Likes:
    1,393
    Seattle
  2. Sallysblooms

    Sallysblooms P.O.T.S. now SO MUCH BETTER!

    Messages:
    1,767
    Likes:
    338
    Southern USA
    Yes, many drugs do that. I have heard of all on the list. Most doctors are clueless about most of it and also about helping CFS and POTS by using supplements. Sad.
     
  3. guest

    guest Guest

    Messages:
    320
    Likes:
    6
    Thanks for posting. I only knew that statins deplete CoQ10.
     
  4. dannybex

    dannybex Senior Member

    Messages:
    2,870
    Likes:
    1,393
    Seattle
    Thanks. I had never seen a list like that either.

    I like the way she explains how, for example certain antibiotics deplete biotin, B1, B2, B3, B5, B6, B12 and vitamin K, while other specific antibiotics deplete calcium, magnesium and potassium, and then gives suggestions as to how to correct the depleted nutrients.

    "In conclusion, drug-induced nutrient depletion is far more common than we thought. In evaluating patients' symptoms, we doctors must assess whether symptoms are due to the illness, to side effects of the drugs -- or to drug-induced nutrient depletion."
     

See more popular forum discussions.

Share This Page